Alert archive / North Carolina / Tornado Warnings in 2024
Tornado Warning 7, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at May 24, 2024, 5:24 PM EDT for Onslow County, North Carolina. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2024, 5:24 PM EDT (21:24 UTC)
- Expired
- May 24, 2024, 5:45 PM EDT
- In force
- 21 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Onslow County, NC
The radar
The Morehead City radar (KMHX), 43 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 5:24 PM EDT | TORNADO | 1 E Verona, NC | A storm survey team found evidence of an EF 1 tornado with estimated peak winds of 90 mph. The tornado touched down near Highway 17 in Verona, then lifted southeast of Marines Road near Camp Lejeune, for a path length of around 9 miles. The tornado was estimat |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
650
WFUS52 KMHX 242124
TORMHX
NCC133-242200-
/O.NEW.KMHX.TO.W.0007.240524T2124Z-240524T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
524 PM EDT Fri May 24 2024
The National Weather Service in Newport has issued a
* Tornado Warning for...
Central Onslow County in eastern North Carolina...
* Until 600 PM EDT.
* At 524 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Camp Lejeune Center, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jacksonville around 530 PM EDT.
Swansboro around 540 PM EDT.
Hammocks Beach State Park around 550 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3464 7751 3472 7743 3469 7712 3463 7710
3457 7723 3454 7729
TIME...MOT...LOC 2124Z 291DEG 30KT 3466 7741
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
SGK3 follow-up statements
493
WWUS52 KMHX 242131
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
531 PM EDT Fri May 24 2024
NCC133-242200-
/O.CON.KMHX.TO.W.0007.000000T0000Z-240524T2200Z/
Onslow NC-
531 PM EDT Fri May 24 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHEASTERN ONSLOW COUNTY...
At 531 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Camp Lejeune Center, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Swansboro around 540 PM EDT.
Hammocks Beach State Park around 550 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3463 7743 3470 7734 3470 7721 3469 7712
3463 7710 3454 7729
TIME...MOT...LOC 2131Z 290DEG 30KT 3464 7734
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
SGK899
WWUS52 KMHX 242141
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
541 PM EDT Fri May 24 2024
NCC133-242200-
/O.CON.KMHX.TO.W.0007.000000T0000Z-240524T2200Z/
Onslow NC-
541 PM EDT Fri May 24 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHEASTERN ONSLOW COUNTY...
At 541 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Onslow Beach, or 9 miles southeast of Camp Lejeune
Center, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Onslow County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3460 7736 3465 7732 3464 7725 3462 7717
3454 7729
TIME...MOT...LOC 2141Z 291DEG 30KT 3461 7724
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
SGK448
WWUS52 KMHX 242145
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
545 PM EDT Fri May 24 2024
NCC133-242154-
/O.CAN.KMHX.TO.W.0007.000000T0000Z-240524T2200Z/
Onslow NC-
545 PM EDT Fri May 24 2024
...THE TORNADO WARNING FOR SOUTHEASTERN ONSLOW COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However, small hail is still possible with this
thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
coastal Onslow County.
&&
LAT...LON 3460 7736 3465 7732 3464 7725 3462 7717
3454 7729
TIME...MOT...LOC 2143Z 291DEG 30KT 3460 7721
$$
SGKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at May 24, 3:06 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 24, 3:06 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Newport/Morehead City NC 306 PM EDT Fri May 24 2024 .SYNOPSIS... A surface trough will reside across the piedmont while a series of upper level shortwaves will generate multiple rounds of shower and thunderstorm activity through the weekend. A stronger cold front will move through early next week. && .NEAR TERM /THROUGH TONIGHT/... As of 3 PM Fri...Latest analysis shows weak low pressure over the Delmarva with sfc trough extending through the NC coastal plain this afternoon. Boundary will continue to push eastward into the area tonight as another weak low develops along it, coupled with diurnal heating and the seabreeze providing lift and focus for tstm development. Strong to severe thunderstorms possible through late this evening. The main hazards of concern are heavy rainfall, strong winds, large hail and frequent lightning. Scattered showers and storms beginning to blossom along and south of Hwy 70 this afternoon, along differential heating boundaries where skies have cleared from early convection. Environment will remain favorable for convection with mesoanalysis showing SB CAPEs 2-3000 J/kg, bulk shear 30-35 kt and modest mid level lapse rates. High PWATs (around 1.75") and potential for training cells will pose a threat for locally heavy rainfall. Convection will begin to wane with loss of heating this evening, grad pushing off the coast late. Other forecast challenge overnight is the fog and/or stratus potential. Most guidance continues to show fog and low stratus spreading from NE to SW overnight as weak boundary moves in and low level flow becomes light N/NEly. Patchy dense fog will be possible, though confidence is low at this time. && .SHORT TERM /SATURDAY/... As of 3 PM Fri...Weak boundary/trough and low pressure will grad shift off the coast through the day. Main change to previous forecast was to lower pops more towards climo, with most of the 12z CAMs coming in much drier. Environment will still be supportive of diurnal convection with SB CAPEs up to 1500 J/kg, though shear will be the limiting factor, bulk shear 10-20 kt. Still expecting scattered diurnal convection to develop with best chances likely focused along the seabreeze. With weak boundary and low pressure over the area, light onshore winds may support low clouds and patchy fog lingering along the Outer Banks through much of the day. Highs in the mid/upper 70s for the beaches and mid/upper 80s inland. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... As of 230 AM Friday... - Periods of thunderstorms through Tuesday - Above to well above normal temps Sunday and Monday - Trending drier and not as hot mid to late-week An anomalous mid/upper level ridge will extend west to east from Mexico to Florida through the middle of next week, with a mostly zonal flow aloft to the north across the southern US. Within this flow, several shortwaves originating over the Plains will traverse the Carolinas, interacting with a moist and unstable airmass, producing periods of showers and thunderstorms. In this type of setup, thunderstorms are possible just about anytime of day or night, and will be highly dependent on the track and timing of each wave that moves through, as well as any impact from the previous day's convection. Each day, guidance suggests MLCAPE as high as 1000- 2000j/kg, with deep layer shear of 25-35kt. This shear/instability combination is at least marginally conducive to severe weather, and this is something we'll have to keep an eye on each day. At the moment, it appears that Sunday and Monday may carry the best potential for a risk of strong to severe thunderstorms (thanks to the potential for higher instability and slightly higher shear). Additionally, Monday should feature stronger forcing, which may also aid in the thunderstorm/severe risk. A cold front is forecast to move through Monday night, but this may not completely shut down the thunderstorm risk right away. Some guidance has trended a bit slower with the front, with the potential for a wave to ride up along the front on Tuesday with another chance of showers and thunderstorms. There isn't yet a solid signal for additional precip on Tuesday, but something to watch. Eventually, a strong upper level trough is forecast to move through, providing more of a clean sweep of low-level moisture and instability. This will also usher in lower temperatures. Some areas inland may see lows back in the 50s for a day or two late next week. Prior to the arrival of the lower temps and dewpoints, there will be a period of above to well above normal temps through Monday thanks to warm low-level thicknesses and, in the absence of thunderstorms, strong heating. This appears supportive of highs in the upper 80s to low 90s inland, with low to mid 80s along the coast. Lows will be in the upper 60s to low 70s. Near-record warm lows are possible, especially Sunday night/Monday morning. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... SHORT TERM /through Saturday/... As of 3 PM Fri...Mix of VFR and MVFR currently across the terminals, with scattered showers and tstms beginning to blossom early this afternoon. Scattered to numerous showers and storms expected through late this evening, which could bring periods of sub-VFR. Better signal for fog and stratus development late tonight into early Sat morning. There is potential for several hours of IFR between 6-12z, with highest probabilities at PGV, ISO and EWN. Conditions will return to VFR by mid Sat morning, with scattered showers and thunderstorms developing in the afternoon. Sub-VFR conditions could linger through much of the day east of the terminals, mainly over the Outer Banks. LONG TERM /Saturday night through Wednesday/... As of 230 AM Friday...There will be an increased risk of TSRA and accompanying sub- VFR conditions through early next week. Gusty southerly winds can be expected as well, especially on Monday. && .MARINE... SHORT TERM /through Saturday/... As of 3 PM Fri...Latest obs show SW winds 5-15 kt with seas 2-3 ft. Winds will shift tonight into Saturday as weak boundary and low pressure push into the area. Light and variable winds 10 kt or less expected Sat, mainly N/NE north of Lookout and S/SW south. Seas 1-3 ft into Sat. Scattered tstms possible through the first part of tonight, with more isolated chances Saturday. Some storms have the potential for moderate to heavy rain, lightning, gusty winds and hail. LONG TERM /Saturday night through Wednesday/... As of 230 AM Friday... - Approaching Small Craft conditions Monday/Monday night - Periods of thunderstorms through early next week Several upper level waves will move through the ENC coastal waters through early next week. Each wave will bring with it a chance of showers and thunderstorms. A stronger wave, and associated cold front, then moves through Monday/Monday night. Southerly winds will increase to 15-20kt ahead of this front, and may approach 25kt for some waters. Right now, though, the risk of widespread 25kt winds appears low (<10% chance). Seas of 1-3 ft over the weekend will increase to 3-4 ft Monday with the building winds. The highest seas are expected south of Cape Hatteras. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...None. MARINE...None. && SYNOPSIS...MHX NEAR TERM...CQD SHORT TERM...CQD LONG TERM...RM AVIATION...CQD/RM MARINE...CQD/RM
Hazardous weather outlook, May 24, 5:52 AM EDT, 11 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 552 AM EDT Fri May 24 2024 NCZ029-044>047-079>081-090>092-094-193-194-198-203-251000- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow-Northern Outer Banks- 552 AM EDT Fri May 24 2024 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Thunderstorms are possible this afternoon and evening, some of which could produce wind gusts of 40 to 60 mph, small hail, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-196-199-204-205-251000- West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- Hatteras Island- 552 AM EDT Fri May 24 2024 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Thunderstorms are possible this afternoon and evening, some of which could produce wind gusts of 40 to 60 mph, small hail, and heavy rainfall. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 24, 2:07 PM EDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
207 PM EDT Fri May 24 2024
NCZ091-092-241845-
Jones NC-Lenoir NC-
207 PM EDT Fri May 24 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN JONES AND
SOUTHWESTERN LENOIR COUNTIES THROUGH 245 PM EDT...
At 206 PM EDT, Doppler radar was tracking a strong thunderstorm near
Deep Run, or 14 miles south of Kinston, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Phillips Crossroads, Deep Run, Comfort, Pleasant Hill, and Hargetts
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3501 7773 3514 7774 3520 7742 3496 7741
TIME...MOT...LOC 1806Z 268DEG 14KT 3507 7767
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
26Special weather statement, May 24, 3:18 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
318 PM EDT Fri May 24 2024
NCZ092-094-194>196-198-199-242000-
Coastal Onslow NC-West Carteret NC-Jones NC-Inland Onslow NC-
East Carteret NC-Pamlico NC-Southern Craven NC-
318 PM EDT Fri May 24 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN JONES...SOUTHEASTERN
CRAVEN...NORTHEASTERN ONSLOW...SOUTHWESTERN PAMLICO AND WEST CENTRAL
CARTERET COUNTIES THROUGH 400 PM EDT...
At 318 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Riverdale to Maysville. Movement was east
at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
New Bern, Havelock, Morehead City, Newport, James City, Stella,
Merrimon, Harlowe, Maysville, Silverdale, Belgrade, Janeiro, Great
Neck, Riverdale, Croatan, Kuhns, North Harlowe, Merritt, Catfish
Lake, and Neuse Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3488 7664 3480 7675 3476 7695 3474 7715
3486 7731 3494 7735 3505 7717 3509 7697
3514 7674 3504 7664
TIME...MOT...LOC 1918Z 278DEG 22KT 3497 7702 3492 7723
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SGKSpecial weather statement, May 24, 3:44 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
344 PM EDT Fri May 24 2024
NCZ090>092-242030-
Jones NC-Lenoir NC-Duplin NC-
344 PM EDT Fri May 24 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN JONES...SOUTHWESTERN
LENOIR AND NORTHERN DUPLIN COUNTIES THROUGH 430 PM EDT...
At 344 PM EDT, Doppler radar was tracking a strong thunderstorm near
Warsaw, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Warsaw, Mount Olive, Kornegay, Beulaville, Bowdens, Beautancus,
Kenansville, Albertson, Sarecta, Pink Hill, and Calypso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3517 7811 3517 7801 3516 7791 3515 7789
3516 7789 3516 7773 3486 7773 3493 7815
3502 7815
TIME...MOT...LOC 1944Z 277DEG 14KT 3504 7801
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SGKLocal storm report, May 24, 4:16 PM EDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
416 PM EDT Fri May 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Hail Kenansville 34.97N 77.96W
05/24/2024 M1.75 Inch Duplin NC Emergency Mngr
Quarter to golf ball size hail reported in
Kenansville.
&&Local storm report, May 24, 4:21 PM EDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
421 PM EDT Fri May 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM Tstm Wnd Dmg 1 NNE Comfort 35.03N 77.47W
05/24/2024 Jones NC Public
Power poles snapped at base. Large tree
limbs down in the area.
&&Local storm report, May 24, 4:30 PM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
430 PM EDT Fri May 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM Tstm Wnd Dmg 2 NE Comfort 35.03N 77.46W
05/24/2024 Jones NC Utility Company
Power outage reported due to damage to power
poles from thunderstorm wind gusts between
Comfort and Trenton NC. Reported by Jones
Onslow Electric Cooperative.
&&
RCFThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:50 PM EDT | Special Weather Statement | MHX | Beaufort | 10 min |
| May 24, 2:51 AM EDT | Special Marine Warning | MHX | 84 min | |
| May 24, 3:37 AM EDT | Special Marine Warning | MHX | 38 min | |
| May 24, 2:07 PM EDT | Special Weather Statement | MHX | Lenoir | 38 min |
| May 24, 2:21 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Jones, Lenoir | 39 min |
| May 24, 3:18 PM EDT | Special Weather Statement | MHX | Craven | 42 min |
| May 24, 3:27 PM EDT | Special Marine Warning | MHX | 33 min | |
| May 24, 3:44 PM EDT | Special Weather Statement | MHX | Duplin | 46 min |
| May 24, 3:55 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Jones, Lenoir, Onslow | 50 min |
| May 24, 4:31 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Jones, Onslow | 59 min |
| May 24, 5:04 PM EDT | Special Marine Warning | MHX | 86 min | |
| May 24, 5:21 PM EDT | Severe Thunderstorm Warning | MHX | Onslow | 39 min |
| May 24, 6:05 PM EDT | Special Weather Statement | MHX | Greene, Lenoir | 40 min |
| May 24, 6:35 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Duplin, Greene, Jones, Lenoir | 55 min |
| May 24, 7:54 PM EDT | Special Weather Statement | MHX | Duplin | 36 min |
| May 24, 7:58 PM EDT | Special Weather Statement | MHX | Beaufort | 32 min |
Nearby
Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.